Author Topic: What do I do  (Read 161 times)

Offline Jades10

  • Newbie
  • *
  • Posts: 5
  • Karma: +0/-0
    • View Profile
What do I do
« on: July 21, 2018, 08:59:58 AM »
So about a month or so ago I had unprotected sex in the middle of my fertile window (very stupid on my part). So I took Plan B right after I got home and I’ve been super worried that I’m pregnant. I got what I thought was supposed to be my period on Thursday and was like ‘great I’m not pregnant. Awesome’ but Thursday and Friday it was very light and today (Saturday) I have already stopped bleeding when normally it’s heavy the first 2 days and then the 2 days after that it’s less heavy. And I’m still worried. What should I do

Offline LinkleBlue

  • Sr. Member
  • ****
  • Posts: 284
  • Karma: +0/-0
    • View Profile
Re: What do I do
« Reply #1 on: July 22, 2018, 08:13:34 AM »
Plan B messes up your periods, that's why it was so weird, if that was even a period... check the side effects of the pill, maybe bleeding is a side effect ?